Advertisement

Semi-weakly \((\omega _{1}, \omega _{2})\) Continuity in \(L\omega \)-Spaces

Conference paper
  • 87 Downloads
Part of the Advances in Intelligent Systems and Computing book series (AISC, volume 1094)

Abstract

This paper promotes the concepts of semi-continuous mapping and weakly continuous mapping in \(L\omega \)-spaces and introduces the concept of semi-weakly continuous mapping. The equivalent conditions and basic properties of semi-weakly continuous mapping are investigated. Meanwhile, the relationship between semi-weakly continuous mapping and other weak forms of continuity is systematically discussed.

Keywords

\(\omega \)-Semiopen (closed) set Semi \((\omega _{1}, \omega _{2})\) continuous Weakly \((\omega _{1}, \omega _{2})\) continuous Semi-weakly \((\omega _{1}, \omega _{2})\) continuous 

Notes

Acknowledgements

This work is supported in part by the projects of Educational Project Foundation of Yong and Middle-age Teacher of Fujian Province of China (No. JT180884), Natural Science Foundation of Fujian Province of China (No. 2017J01558) and Education Department of Fujian Province of China (No. JA15280).

Recommender This paper is recommended by Yun-dong Wu who is Professor of Beijing Jimei University in China.

References

  1. 1.
    Abbas, S.E., El-sanowsy, E., Atef, A.: Fuzzy soft-continuous functions. Egypt. Math. Soc. 25(1), 59–64 (2017)MathSciNetzbMATHCrossRefGoogle Scholar
  2. 2.
    Ajmal, N., Sarma, R.D.: Various fuzzy topological notions and fuzzy almost continuity. Fuzzy Sets Syst. 50(2), 209–223 (1992)MathSciNetzbMATHCrossRefGoogle Scholar
  3. 3.
    Azad, K.K.: On fuzzy semicontinuity, fuzzy almost continuity and fuzzy weakly continuity. Math. Anal. Appl. 82, 14–33 (1981)MathSciNetzbMATHCrossRefGoogle Scholar
  4. 4.
    Bai, S.Z., Wang, W.L.: \(I\) type of strong connectivity in L-fuzzy topological spaces. Fuzzy Sets Syst. 99(3), 357–362 (1998)MathSciNetzbMATHCrossRefGoogle Scholar
  5. 5.
    Chen, S.L.: The characterizations of semi-continuous and irresolute order-homomorphisms on fuzzes. Fuzzy Sets Syst. 64, 105–112 (1994)zbMATHCrossRefGoogle Scholar
  6. 6.
    Chen, S.L.: Several order-homomorphisms on \(L\)-fuzzy topolpgical spaces. J. Shanxi Normal Univ. 16(3), 15–19 (1988)Google Scholar
  7. 7.
    Chen, S.L.: Moore-Smith convergence theory on \(L\)-fuzzy order-preserving operator spaces. Jimei Univ. 7(3), 271–277 (2002)Google Scholar
  8. 8.
    Chen, S.L.: The \(\omega \)-base and its application in \(L\)-fuzzy order-preserving operator spaces. Fuzzy Math. 25(3), 143–145 (2003)Google Scholar
  9. 9.
    Chen, S.L.: On \(L\)-fuzzy order-preserving operator spaces. J. Fuzzy Math. 14(2), 481–499 (2006)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Chen, B.: \(\omega \theta \)-Convergence theory of nets in \(L\omega \)-spaces. Adv. Soft Comput. 54, 193–200 (2008)CrossRefGoogle Scholar
  11. 11.
    Chen, S.L., Huang, J.L.: The \(L\omega \)-compactness in \(L\omega \)-spaces. Abstr. Appl. Anal. (2013).  https://doi.org/10.1155/2013/929178:1-8
  12. 12.
    Chen, S.L., Chen, G.L., Zhang, J.C.: \(\omega \)-Convergence theory of filters in \(L\omega \)-spaces. Fuzzy Optim. Decis. Mak. 7(4), 351–360 (2008)MathSciNetzbMATHCrossRefGoogle Scholar
  13. 13.
    Chen, S.L., Wu, Y.D., Cai, G.R., Xie, J.L.: The almost \(\omega \)-compactness in \(L\omega \)-spaces. Adv. Intell. Soft Comput. 62, 1701–1710 (2009)zbMATHCrossRefGoogle Scholar
  14. 14.
    Han, H.X., Meng, G.W., Wang, Q.Q.: On \(L\)-order-preserving operator spaces. Fuzzy Syst. Math. 21(2), 14–18 (2007)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Huang, Z.X., Chen, S.L.: \(\omega \theta \)-Countability in an \(L\omega \)-space. Quant. Logic Soft Comput. 2010, 519–526 (2010)zbMATHGoogle Scholar
  16. 16.
    Kar, A.: Properties of weakly semi-continuous functions. Soochow J. Math. 15(1), 65–77 (1989)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Krishna, S.V., Sarma, K.K.M.: Fuzzy continuity of linear maps on vector spaces. Fuzzy Sets Syst. 45(3), 341–354 (1992)MathSciNetzbMATHCrossRefGoogle Scholar
  18. 18.
    Wang, G.J.: Theory of \(L\)-fuzzy topological spaces. Shaan Xi Normal University Press, Xi’an (1988)Google Scholar
  19. 19.
    Wang, p., Ma, B.G.: \(\omega S\)-continuous in \(L\omega \)-spaces. Southwest Univ. Nationalities 36(2) (2010)Google Scholar
  20. 20.
    Xie, J.L.: The theory of \(\omega \)-separation in \(L\omega \)-spaces. Jimei University, Xiamen (2010)Google Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2020

Authors and Affiliations

  1. 1.Chengyi University College, Jimei UniversityXiamenChina
  2. 2.College of Science, Jimei UniversityXiamenChina

Personalised recommendations